Alert archive / North Carolina / Flash Flood Warnings in 2019
Flash Flood Warning 26, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Sep 5, 2019, 2:42 PM EDT for Sampson County, Wayne County, North Carolina. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2019, 2:42 PM EDT (18:42 UTC)
- Expired
- Sep 5, 2019, 7:45 PM EDT
- In force
- 5 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Sampson County, NC, Wayne County, NC
The radar
The Raleigh/Durham radar (KRAX), 66 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 6:58 PM EDT | FLASH FLOOD | 1 Nne Clinton, NC | CORRECTED TIME. ROAD WASHED OUT AT MCARTHUR LANE AND NORTHEAST BLVD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 256 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 6.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 813 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 908 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.4
The text
As transmitted.
598
WGUS52 KRAH 051842
FFWRAH
NCC163-191-052345-
/O.NEW.KRAH.FF.W.0026.190905T1842Z-190905T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
242 PM EDT Thu Sep 5 2019
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Wayne County in central North Carolina...
Sampson County in central North Carolina...
* Until 745 PM EDT
* At 240 PM EDT, Doppler radar indicated heavy rain across the
warned area. One to three inches of rain has already fallen since
noon, and additional rainfall of 2 to 4 inches is possible through
745 pm. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Goldsboro, Clinton, Mount Olive, Fremont, Walnut Creek, Harrells,
Roseboro, Pikeville, Garland and Newton Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Flash flooding is extremely dangerous. Numerous roads and low lying
areas will quickly flood. Flood waters will also threaten some homes
and businesses. If you are experiencing flooding or live in a flood
prone area, move to higher ground.
&&
LAT...LON 3475 7839 3499 7864 3509 7867 3512 7864
3520 7864 3532 7854 3526 7849 3526 7841
3535 7816 3560 7806 3559 7782 3538 7780
3518 7783 3515 7789 3519 7802 3518 7817
3490 7815 3474 7820 3471 7811 3455 7825
$$
GIH1 follow-up statement
420
WGUS72 KRAH 052345
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
745 PM EDT Thu Sep 5 2019
NCC163-191-052353-
/O.EXP.KRAH.FF.W.0026.000000T0000Z-190905T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne NC-Sampson NC-
745 PM EDT Thu Sep 5 2019
...THE FLASH FLOOD WARNING FOR WAYNE AND SAMPSON COUNTIES WILL EXPIRE
AT 745 PM EDT...
Moderate rainfall continues over this area, but life threatening
flooding is no longer imminent. However, this area will continue to
be monitored for additional warnings or flood advisories. Please
continue to heed any remaining road closures.
LAT...LON 3475 7839 3499 7864 3509 7867 3512 7864
3520 7864 3532 7854 3526 7849 3526 7841
3535 7816 3560 7806 3559 7782 3538 7780
3518 7783 3515 7789 3519 7802 3518 7817
3490 7815 3474 7820 3471 7811 3455 7825
$$
GIHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 2:15 PM EDT, 27 minutes earlier.
Area forecast discussion, Sep 5, 2:15 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 215 PM EDT Thu Sep 5 2019 .SYNOPSIS... The center of Hurricane Dorian will track northeast along the South and North Carolina coast through early Friday afternoon. High pressure will build in behind the cyclone on Friday night and continue into the weekend. && .NEAR TERM /TODAY THROUGH FRIDAY NIGHT/... As of 1130 AM Thursday... No significant changes to forecast reasoning at this point. Dorian continues to move slowly toward the Carolina coast this morning. The latest advisory from the NHC notes the direction of motion at 020 degrees, which is about 45 degrees to the right of last evenings motion. Made some minor adjustments to the QPF field to adjust amounts down slightly based on recent radar trends and upstream observations. Wind magnitudes were also trimmed back slightly, given the lack of strong gusts across inland locations in far eastern SC, may need to adjust inland wind speeds down again this afternoon. A tornado watch remains in effect through 700 pm across the Sandhills, southern Coastal Plain and far southeastern Piedmont. The near term threat remains low as the better environment persists near the coast, however the threat will increase during the afternoon with increased diurnal heating. Conceptually, the biggest threat should be in the right front quadrant of the TC which given its location and track, should just graze the RAH CWA. Still expect multiple shallow rotating cells to move onshore from the coast and move inland. Previous discussion from 340 am... ...Hurricane Dorian will impact the area this afternoon through Friday morning... Dorian continues to spin off of the coast of South Carolina this evening. At this time, much of the cooler cloud tops remain on the eastern side of the storm, however there has been new vigorous cloud top cooling in the eyewall on the western side of the storm once again. Looking south on the radar, the new 0.2 degree elevation angle out of KRAX is showing a heavier band of rain starting to move onshore just west of Cape Lookout and down along the Grand Strand of South Carolina. Light rain is just now entering the southern tip of Sampson County. Over the course of the morning, Dorian is still expected to gain some forward speed and turn to the northeast. As of 2 AM Dorian was moving due North at 7 mph. This would put the period of greatest impact to central North Carolina between the hours of 2 PM today to 4 AM on Friday. No changes to the warnings this morning as a Tropical Storm Warning and a Flash Flood Watch remain in effect across the eastern half of the forecast area. Heavy rain and inland flooding will be our biggest concern across the southeastern counties. Expect between 7-10 inches of rain across southeastern Wayne and Sampson Counties with a large gradient back to the west. Along the I-95 corridor between 4-8 inches can be expected and 1-4 inches between US 1 and I-95. Minimal impacts will be observed west of Highway 1. Similar story for the expected winds as Max Wind gusts could top 60 mph in the southeast with 30-50 kt gusts between US 1 and I 95. Expect less than 30 mph across the Triad. Max sustained winds could be as high as 40-50 mph in the extreme southeast. As higher resolution models have come in some increase in updraft helicity tracks show perhaps a slight uptick in the tornado threat in the southeastern counties as the rainband come across the area. && .SHORT TERM /SATURDAY AND SATURDAY NIGHT/... As of 340 AM Thursday... With Hurricane Dorian racing off to the northeast and the trough ushering it out to sea lifting away as well, heights aloft will rise on Saturday and the pressure gradient over NC will relax. There may be some patchy fog in the northern coastal plain Saturday morning as skies clear and winds likely go calm. Models show a surface trough over the southeast US that extends into NC, but westerly flow aloft and a drier airmass will preclude any more than some scattered cu on the coastal plain owing to saturated soil and residual moisture. 1000-850 thicknesses of 1420m suggest highs easily in the lower 90s southwest and upper 80s in the northeast. Lows in the mid to upper 60s. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... As of 3 AM Thursday... A cold front/surface trough is expected to linger across the Mid- Atlantic region late weekend into early next week and stall across the area. A series of hard to time disturbance are forecast to track along the front during this time frame in a general west-northwest mid level flow. Thus, for now will go with some low end chance pops for Monday and Tuesday. The mid to upper level ridge centered to the southwest of central NC is forecast to build back over the area by Wednesday, which should help to push the main storm track back to the north of the area. High temps during the period will be highly dependent on the placement of the surface boundary. For now will go with high temps ranging from the lower to mid 80s across the far NE to the upper 80s/near 90 S/SW Sunday through Tuesday. High temps Wednesday are expected to range from around 85-90 degrees. Low temps during the period are expected to be in the mid to upper 60s. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... As of 215 PM Thursday... 24 Hour TAF Period: Hurricane Dorian will continue to spread adverse aviation conditions north across central NC this afternoon and tonight. Fairly widespread MVFR and IFR conditions have developed across central NC since late morning and conditions will continue to deteriorate as the center of the storm draws closer. Winds will continue to increase this afternoon and evening and peak roughly between 00 and 10Z across the region with a max gusts of around 40kts at FAY and RWI, 35kts at RDU and 25 kts at GSO and INT. Cigs and Vsbys will continue to lower tonight as the main shield of rain moves across central NC. With widespread IFR and LIFR conditions expected overnight. An area of low stratus will likely spread into the Triad overnight even if the main rain shield stays east of the INT and GSO terminals. A period of strong low level wind shear can also be expected overnight with shear values up to 50-60 kts at 2000 feet. The strongest shear will be focused across the east near the FAY and RWI terminals with weaker shear toward RDU. As the storm begins to depart on Friday morning, conditions will improve from west to east beginning after daybreak Friday and continuing during the mid morning to midday hours. A lingering period of SCT-BKN stratus is possible into the afternoon hours with VFR conditions expected by midday with northwesterly winds gradually decreasing but still gusty up to 20kts at times in the mid afternoon. Long Term: A period of mainly fair weather and VFR conditions is expected into early next week as a mainly westerly flow aloft keeps central NC free of widespread adverse aviation conditions. -Blaes && .RAH WATCHES/WARNINGS/ADVISORIES... Tropical Storm Warning for NCZ011-026>028-041>043-077-078-085- 086-088-089. Flash Flood Watch from Thursday morning through Friday afternoon for NCZ011-026>028-041>043-077-078-085-086-088-089. && SYNOPSIS...Blaes NEAR TERM...Blaes/Ellis SHORT TERM...BLS LONG TERM...BSD AVIATION...Blaes
Hazardous weather outlook, Sep 5, 7:34 AM EDT, 7 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 734 AM EDT Thu Sep 5 2019 NCZ011-026-041-077-085-086-061145- Halifax-Franklin-Wake-Harnett-Scotland-Hoke- 734 AM EDT Thu Sep 5 2019 ...TROPICAL STORM WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ007>010-024-025-040-073>076-083-084-061145- Person-Granville-Vance-Warren-Orange-Durham-Chatham-Stanly- Montgomery-Moore-Lee-Anson-Richmond- 734 AM EDT Thu Sep 5 2019 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Hurricane Dorian is expected to affect the area this afternoon through Friday morning. Locally heavy rainfall may produce flooding in urban and low- lying spots and in areas of poor drainage. Gusty winds may blow around light outdoor objects and knock down tree branches, producing isolated power outages. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ021>023-038-039-061145- Forsyth-Guilford-Alamance-Davidson-Randolph- 734 AM EDT Thu Sep 5 2019 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Hurricane Dorian is expected to affect the area this afternoon through Friday morning as it passes near or just off the North Carolina coast. Sporadic gusty winds over the western Piedmont may knock down tree branches and blow around loose outdoor objects. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ027-028-042-043-078-088-089-061145- Nash-Edgecombe-Johnston-Wilson-Wayne-Cumberland-Sampson- 734 AM EDT Thu Sep 5 2019 ...TORNADO WATCH 636 IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Tropical Storm Warning. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Sep 5, 12:52 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1252 PM EDT Thu Sep 5 2019
NCZ078-051715-
Wayne NC-
1252 PM EDT Thu Sep 5 2019
...A THUNDERSTORM WITH STRONG WIND GUSTS AND WEAK ROTATION WILL
AFFECT SOUTHERN WAYNE COUNTY UNTIL 115 PM EDT...
At 1251 PM EDT, Doppler radar was tracking a strong thunderstorm near
Albertson, or 8 miles southwest of La Grange, moving northwest at 40
mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Goldsboro, Mount Olive, Walnut Creek, Seven Springs, Mar-Mac,
Brogden, Cliffs Of The Neuse State Park, Grantham and Elroy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
A tornado watch remains in effect until 700 PM EDT for central North
Carolina.
LAT...LON 3518 7783 3515 7790 3517 7793 3516 7796
3517 7797 3518 7799 3519 7802 3518 7807
3519 7816 3521 7817 3522 7824 3534 7819
3535 7815 3537 7816 3542 7810 3529 7783
TIME...MOT...LOC 1651Z 115DEG 33KT 3519 7786
26Special weather statement, Sep 5, 1:14 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Raleigh NC
114 PM EDT Thu Sep 5 2019
NCZ078-051745-
Wayne NC-
114 PM EDT Thu Sep 5 2019
...A THUNDERSTORM WITH STRONG WIND GUSTS AND WEAK ROTATION WILL
AFFECT CENTRAL WAYNE COUNTY UNTIL 145 PM EDT...
At 113 PM EDT, Doppler radar was tracking a strong thunderstorm over
La Grange, moving northwest at 35 mph.
Wind gusts up to 45 mph will be possible with this storm.
Locations impacted include...
Goldsboro, Walnut Creek, Pikeville, Mar-Mac, Brogden, Nahunta, Elroy
and Cliffs Of The Neuse State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
A tornado watch remains in effect until 700 PM EDT for central North
Carolina.
LAT...LON 3536 7782 3532 7783 3524 7783 3533 7822
3535 7815 3537 7816 3539 7814 3540 7816
3542 7816 3555 7808 3543 7783 3540 7780
3538 7780
TIME...MOT...LOC 1713Z 114DEG 32KT 3532 7779
26Special weather statement, Sep 5, 1:41 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Raleigh NC
141 PM EDT Thu Sep 5 2019
NCZ042-089-051815-
Johnston NC-Sampson NC-
141 PM EDT Thu Sep 5 2019
...A THUNDERSTORM WITH STRONG WIND GUSTS AND WEAK ROTATION WILL
AFFECT NORTHERN SAMPSON AND SOUTH CENTRAL JOHNSTON COUNTIES UNTIL
215 PM EDT...
At 140 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mount Olive, moving west at 30 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Newton Grove, Hobbton and Spivey's Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
A tornado watch remains in effect until 700 PM EDT for central North
Carolina.
LAT...LON 3513 7864 3516 7863 3520 7864 3520 7863
3525 7861 3527 7858 3530 7858 3531 7855
3534 7852 3525 7827 3522 7824 3520 7816
3509 7817 3505 7816
TIME...MOT...LOC 1740Z 108DEG 27KT 3515 7818
26Special weather statement, Sep 5, 2:11 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Raleigh NC
211 PM EDT Thu Sep 5 2019
NCZ088-089-051845-
Sampson NC-Cumberland NC-
211 PM EDT Thu Sep 5 2019
...A LINE OF HEAVY RAIN AND ROTATING STORMS WILL AFFECT CENTRAL AND
SOUTHERN SAMPSON AND SOUTHERN CUMBERLAND COUNTIES UNTIL 245 PM EDT...
At 210 PM EDT, Doppler radar was tracking a line of heavy rain and
strong thunderstorms along a line extending from near Beulaville to
9 miles northwest of Harrells. Movement was northwest at 30 mph.
Wind gusts up to 50 mph will be possible with these storms. In
addition, some of these storms are rotating, and tornado warnings
may be needed.
Locations impacted include...
Clinton, Harrells, Roseboro, Stedman, Garland, Salemburg, Turkey,
Autryville, Bushy Lake Natural Area and Cedar Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Doppler radar has indicated weak rotation with these storms. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
A tornado watch remains in effect until 700 PM EDT for central North
Carolina.
LAT...LON 3458 7826 3461 7831 3467 7832 3470 7837
3475 7839 3485 7850 3485 7883 3483 7890
3486 7893 3489 7893 3494 7900 3512 7817
3490 7815 3474 7820 3471 7813 3472 7811
3471 7811 3468 7816 3455 7825
TIME...MOT...LOC 1810Z 136DEG 25KT 3487 7774 3481 7833
GIHLocal storm report, Sep 5, 2:37 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
237 PM EDT THU SEP 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM TORNADO 1 SW MAR-MAC 35.33N 78.07W
09/05/2019 WAYNE NC EMERGENCY MNGR
WAYNE COUNTY EMERGENCY MANAGEMENT OFFICIAL
REPORTS STRUCTURAL DAMAGE TO A HOME AND BARN
ON THE SOUTHWEST SIDE OF MAR MAC, JUST NORTH
OF HWY 13. THIS DAMAGE LOCATION IS
WELL-CORRELATED WITH A CC DEPRESSION ON THE
0.2 DEGREE ELEVATION ANGLE OF THE KRAX
WRS-88D.
&&
NPSpecial weather statement, Sep 5, 2:40 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Raleigh NC
240 PM EDT Thu Sep 5 2019
NCZ078-051915-
Wayne NC-
240 PM EDT Thu Sep 5 2019
...A THUNDERSTORM WITH STRONG WIND GUSTS AND WEAK ROTATION WILL
AFFECT NORTHEASTERN WAYNE COUNTY UNTIL 315 PM EDT...
At 239 PM EDT, Doppler radar was tracking a strong thunderstorm near
Snow Hill, or 10 miles north of La Grange, moving west at 30 mph.
Wind gusts up to 45 mph will be possible with this storm.
Locations impacted include...
Goldsboro, Fremont, Pikeville, Eureka, Nahunta and Mar-Mac.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
A tornado watch remains in effect until 700 PM EDT for central North
Carolina.
LAT...LON 3537 7780 3536 7781 3536 7782 3533 7811
3537 7816 3538 7814 3539 7815 3542 7816
3558 7807 3557 7782 3543 7783 3539 7780
TIME...MOT...LOC 1839Z 099DEG 27KT 3545 7774
26The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 7:00 AM EDT | Special Weather Statement | RAH | Bladen | 60 min |
| Sep 5, 11:06 AM EDT | Special Weather Statement | RAH | Wayne | 39 min |
| Sep 5, 12:40 PM EDT | Special Weather Statement | RAH | Bladen | 35 min |
| Sep 5, 12:52 PM EDT | Special Weather Statement | RAH | Wayne | 23 min |
| Sep 5, 1:14 PM EDT | Special Weather Statement | RAH | Wayne | 31 min |
| Sep 5, 1:35 PM EDT | Areal Flood Advisory | RAH | Cumberland, Hoke, Sampson | 3 hr |
| Sep 5, 1:41 PM EDT | Special Weather Statement | RAH | Sampson | 34 min |
| Sep 5, 1:52 PM EDT | Tornado Warning | RAH | Johnston, Wayne | 16 min |
| Sep 5, 2:11 PM EDT | Special Weather Statement | RAH | Sampson | 34 min |
| Sep 5, 2:21 PM EDT | Areal Flood Advisory | RAH | Cumberland, Harnett, Johnston, Sampson, Wake, Wayne | 3 hr |
| Sep 5, 2:40 PM EDT | Special Weather Statement | RAH | Wayne | 35 min |
| Sep 5, 3:01 PM EDT | Special Weather Statement | RAH | Cumberland, Sampson | 59 min |
| Sep 5, 3:26 PM EDT | Special Weather Statement | RAH | Wilson | 49 min |
| Sep 5, 3:37 PM EDT | Special Weather Statement | RAH | Johnston | 23 min |
| Sep 5, 3:46 PM EDT | Tornado Warning | RAH | Cumberland, Sampson | 29 min |
| Sep 5, 3:55 PM EDT | Special Weather Statement | RAH | Wilson | 50 min |
| Sep 5, 4:01 PM EDT | Tornado Warning | RAH | Wilson | 44 min |
| Sep 5, 4:10 PM EDT | Flash Flood Warning | RAH | Johnston, Wilson | 5 hr |
| Sep 5, 4:18 PM EDT | Flash Flood Warning | RAH | Cumberland | 5 hr |
| Sep 5, 4:22 PM EDT | Tornado Warning | RAH | Johnston | 24 min |
| Sep 5, 6:18 PM EDT | Areal Flood Advisory | RAH | Harnett | 3 hr |
| Sep 5, 7:50 PM EDT | Areal Flood Advisory | RAH | Wayne | 3 hr |
Nearby
Flash Flood Warnings in North Carolina, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.